# SDR DALA2015042903027

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 36,804 hours, 16,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE 6 INCHES FWD OF BS 580 AT BELOW FWD CARGO DOOR. BLENDED DAMAGE. HFEC INSPECTED AREA IAW NDT MPTG 51-00-19. NO DEFECTS NOTED. MATERIAL REMOVED .009 WITH IN LIMITS OF SRM 53-00-01 ALLOWABLE DAMAGE FIG 101.  LP1924364
